It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-15-2005, 02:29 PM   #1
Senior Member
(female)
 
Join Date: Jul 2003
Posts: 213
Ruffian29 HB User
Red face Moisturizer causing problems?

I read that a lot of people say that they don't use any moisturizer and that when they stoped using it it helped a lot, but i feel like in my case i need to use it... my face, though i noticed that gets really oily with the moisturizer it gets really really dry with out it, especially around my eyes and my eyebrows... it'll get all white and flakey .
Right now I am using neutrogena sensitive skin moisturizer... its around 10 dollars per bottle, so I figured that it would be good (it contains no drying alcohol).
Right now i don't see not using any moisturizer as even an option, because my face will get so dry... but is there maybe a better kind that i could be using? or will my face eventually get used to not needing mositurizer if i stop using it?
Thanks

oh and i also read that people have had problems with supplements that they were taking causing acne... right now im taking "one a day womans" vitamins... does anyone know if that can cause problems?

Thanks!

 
Old 01-15-2005, 03:51 PM   #2
Inactive
 
Join Date: Apr 2004
Posts: 39
atti HB User
Re: Moisturizer causing problems?

The iodine in multivitamins is known to cause acne-prone people to break out. I've even found other websites stating that.

 
Sponsors Lightbulb
   
Old 01-15-2005, 03:53 PM   #3
Inactive
 
Join Date: Apr 2004
Posts: 39
atti HB User
Re: Moisturizer causing problems?

I just started taking Saw Palmetto, and it literally cured my severely dry skin. I had flakes coming off my face as soon as my face dried after washing. But now there's actually no need to put anything on. I recommend this for dry skin. I just started it, but this is the effects of it already.

 
Old 01-15-2005, 07:04 PM   #4
Senior Member
 
Join Date: Apr 2004
Posts: 283
shisimagum HB User
Re: Moisturizer causing problems?

Yeah you need to moisterize, or else you will break out even more.

 
Old 01-15-2005, 07:13 PM   #5
Senior Member
(female)
 
jazmella's Avatar
 
Join Date: Apr 2004
Location: Toronto, Canada
Posts: 227
jazmella HB User
Re: Moisturizer causing problems?

Cold pressed virgin olive oil. Best moisturizer ever. Wash your face then apply a little bit of the oil all over your face...After a few seconds, rinse off...It'll take a few seconds to rinse off, and it'll feel like a bit is still left over, but it'll absorb and be beautiful afterwards.

I've been using olive oil for 3 months...I'll never use anything else to moisturize again! Or, at least, as long as this continues working its magic. lol
__________________
Love: When the happiness of another is essential to your own.

Last edited by jazmella; 01-15-2005 at 07:15 PM.

 
Old 01-15-2005, 09:05 PM   #6
Senior Member
(male)
 
Join Date: Nov 2004
Posts: 174
Healthy.J HB User
Re: Moisturizer causing problems?

I am going to stop using a moisturizer at night. Night time is when I seem to get pimples and small clogges pores, but when I don't use it at night the clogged pores start going away and less pimples appear. Maybe your pores dilate and breath more when your body is resting, I don't know, but I am doing this for now on. I may start using Shea butter for a moisturizer. I will start putting it on my upper forehead first to see if it breaks me out.

 
Old 01-15-2005, 09:16 PM   #7
Senior Member
(male)
 
Join Date: Nov 2004
Posts: 174
Healthy.J HB User
Re: Moisturizer causing problems?

How do you know if a multi-vitamin has iodine in it? I use one a day men's.

 
Old 01-16-2005, 10:21 AM   #8
Senior Member
(female)
 
Join Date: Jul 2003
Posts: 213
Ruffian29 HB User
Re: Moisturizer causing problems?

Yea i only use moisturizer at night, i figured that the less the better and it really doesn't matter if im sleeping...
My boyfriend talked to his dermatologist and he said that the kind of moisturizer that i said i was using is one of the best kinds that they make, so i guess im going to stick with it.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Moisturizer Side-effects newman999 Acne 2 10-18-2006 09:20 PM
Non-comedogenic moisturizer for VERY dry skin??? lemondrop Acne 2 01-11-2006 06:14 PM
Good moisturizer? johnsmith007 Acne 8 11-13-2005 01:30 AM
when to apply moisturizer? night creme? HelpHelpHelp Beauty & Cosmetics 4 07-20-2005 10:44 AM
a good moisturizer? Clean9 Acne 17 04-28-2005 07:55 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 05:22 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!